# SDR SWAA2013061817218

- Difficulty date: May 26, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 34,007 hours, 22,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 2940742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE FITTING CRACKED AT STA 661, LONG 22L.  R & R FITTING IAW SRM AND DWG.
